logo AFST
Une remarque sur un résultat de Y. Pan
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 53-56.
@article{AFST_1996_6_5_1_53_0,
     author = {Chaouech, A.},
     title = {Une remarque sur un r\'esultat de {Y.} {Pan}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {53--56},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {1},
     year = {1996},
     doi = {10.5802/afst.818},
     zbl = {0879.32022},
     mrnumber = {1413844},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.818/}
}
TY  - JOUR
AU  - Chaouech, A.
TI  - Une remarque sur un résultat de Y. Pan
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1996
DA  - 1996///
SP  - 53
EP  - 56
VL  - 6e s{\'e}rie, 5
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.818/
UR  - https://zbmath.org/?q=an%3A0879.32022
UR  - https://www.ams.org/mathscinet-getitem?mr=1413844
UR  - https://doi.org/10.5802/afst.818
DO  - 10.5802/afst.818
LA  - fr
ID  - AFST_1996_6_5_1_53_0
ER  - 
%0 Journal Article
%A Chaouech, A.
%T Une remarque sur un résultat de Y. Pan
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1996
%P 53-56
%V 6e s{\'e}rie, 5
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.818
%R 10.5802/afst.818
%G fr
%F AFST_1996_6_5_1_53_0
A. Chaouech. Une remarque sur un résultat de Y. Pan. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 53-56. doi : 10.5802/afst.818. https://afst.centre-mersenne.org/articles/10.5802/afst.818/

[1] Alexander (H.) .- Proper holomorphic mappings in Cn, Indiana Univ. Math. J. 26 (1977), pp. 134-146. | MR 422699 | Zbl 0391.32015

[2] Bedford (E.) et Bell (S.) .- Proper self-maps of weakly pseudoconvex domains, Math. Ann. 261 (1982). | MR 675205 | Zbl 0499.32016

[3] Bell (S.) .- Boundary behavior of proper holomorphic maps between non pseudoconvex domains, Am. Math. J. 106 (1984), pp. 639-643. | MR 745144 | Zbl 0552.32019

[4] Pan (Y.) .- Proper holomorphic self-mappings of Reinhardt domains, Math. Z. 208 (1991), pp. 289-295. | MR 1128711 | Zbl 0727.32011

[5] Fornaess (J.) .- Biholomorphic maps between weakly pseudoconvex domains, Pac. Math. J. 74 (1978), pp. 63-65. | MR 481111 | Zbl 0353.32026

[6] Pinchuk (S.) .- On proper maps of strictly pseudoconvex domains, Sib. Math. J. 15 (1974), pp. 909-917. | MR 355109

Cited by Sources: